Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

UTI question... adult content

So, I'm taking antibiotics, tylenol, cranberry juice, the little orange pills, and I'm still hurting, burning and feel terrible. Anything else I can do??

Answer Question
 
Musicmom80

Asked by Musicmom80 at 4:31 PM on Mar. 26, 2011 in Health

Level 36 (80,428 Credits)
Answers (12)
  • Nope...
    Soak in a warm bath....maybe it'll help.
    Chloesmom1126

    Answer by Chloesmom1126 at 4:32 PM on Mar. 26, 2011

  • That's how I got it to begin with. :P
    Musicmom80

    Comment by Musicmom80 (original poster) at 4:33 PM on Mar. 26, 2011

  • Your doing everything right Momma. Give it a few more days to work. The more water and cranberry you flush through the better for the relief of the UTI.
    vbruno

    Answer by vbruno at 4:34 PM on Mar. 26, 2011

  • White cotton panties only and only wipe from front to back. I know that sounds like common sense, but you would be surprised at how it isn't to some.
    SleepingBeautee

    Answer by SleepingBeautee at 4:51 PM on Mar. 26, 2011

  • Give it a few days, and always wipe front to back...I just got over one myself =[
    JustCantWait88

    Answer by JustCantWait88 at 4:54 PM on Mar. 26, 2011

  • I just got over one too. Once those antibiotics kick in you should be good. So sick of UTI's....and glad to have had my baby so I don't have to deal with them anymore!! Wishing you a fast recovery!
    Nanixh

    Answer by Nanixh at 5:02 PM on Mar. 26, 2011

  • UUUUUUGGGHH! It hurts!!!
    Musicmom80

    Comment by Musicmom80 (original poster) at 5:17 PM on Mar. 26, 2011

  • If you do take a bath, don't take a long one, it can cause it to get worse. But other than that, give it a few days and it hopefully will begin to feel better, if not, go back to the doc they may have you on the wrong antibiotic.
    amber1330

    Answer by amber1330 at 5:33 PM on Mar. 26, 2011

  • AZO can help with the pain it an over-the-counter medicine, just do not take it before being diagnose dr do not like it it turns you pee orange-red.

    Graciesmom528

    Answer by Graciesmom528 at 5:42 PM on Mar. 26, 2011

  • I'm already taking that..
    Musicmom80

    Comment by Musicmom80 (original poster) at 6:27 PM on Mar. 26, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.